MathSciNet Relay Station
MathSciNet bibliographic data
MR842123 (87i:65187) 65N30
Lasiecka, I. Galerkin approximations of abstract parabolic boundary value problems with rough boundary data—$L\sb p$ theory. Math. Comp. 47 (1986), no. 175, 55–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement